# SDR 95FDEA01885

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N641FE
- Make and model: Boeing 747245F
- Aircraft serial: 20827
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Trans/Rectifier
- Part number: 241804
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REFER PG 4427 (REMOVED AND REPLACED GCU).  AFTER DEPART HNL, CLIMB TO FL 270, A FLASH CAME WITH LOUD BANG AND ELECTRICAL BURN SMELL (SMOKE) FROM UNDER S/O PANEL, NR 2 FIELD LIGHT ON, GEN OPEN LIGHT ON, NR 2 TRANSFORMER RECTIFIER READ ZERO VOLTS AND ZERO AMP, TR NR 2 CIRCUIT BREAKER POPPED, AND NR 2 GCU ANNUNCIATOR LIGHT ON, ON S/O PANEL.  RETURNED TO HNL.  REMOVED AND REPLACED NR 2 TRANSFORMER RECTIFIER, BORROWED FROM CAL AT HNL.  TR OPS CHECKS OK IAW MM 24-30-00.  RAN NR 2 ENG FOR OPS CHECK OF AC ENG GEN AND NR 2 ELECTRICAL SYS.  OPS OK IAW MM 22-20-00.
